# SDR QXEA200600936

- Difficulty date: March 30, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 426
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CORROSION AROUND SKIN SPLICE DOUBLER, LEFT HAND SIDE FUSELAGE AT STATION X426 AND STRINGER 23.  REPAIRED IAW DHC-8-200 SRM 51-20-11, 51-20-16 AND 51-20-36.
